The Mathematical Institute, University of Oxford, Eprints Archive

Browse by Author

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Number of items: 9.

Breward, C

Taroni, M. and Breward, C. J. W. and Howell, P. D. and Oliver, J. M. (2012) Boundary conditions for free surface inlet and outlet
problems.
Journal of Fluid Mechanics . (Submitted)

Gallimore, L

Gallimore, L. S. and Whiteley, J. P. and Waters, S. L. and King, J. R. and Oliver, J. M. (2011) Nonuniqueness in a minimal model for cell motility. Mathematical Medicine and Biology . (Submitted)

Howell, P

Taroni, M. and Breward, C. J. W. and Howell, P. D. and Oliver, J. M. (2012) Boundary conditions for free surface inlet and outlet
problems.
Journal of Fluid Mechanics . (Submitted)

Howison, S

Moore, M. R. and Howison, S. D. and Ockendon, J. R. and Oliver, J. M. (2012) A note on oblique water entry. Journal of Engineering Maths . (Submitted)

Moore, M. R. and Howison, S. D. and Ockendon, J. R. and Oliver, J. M. (2012) Three-dimensional oblique water-entry problems at small
deadrise angles.
Journal of Fluid Mechanics . (Submitted)

Howison, S. D. and Ockendon, J. R. and Oliver, J. M. and Purvis, R. and Smith, F. T. (2005) Droplet impact on a thin fluid layer. Journal of Fluid Mechanics . (In Press)

Howison, S. D. and Ockendon, J. R. and Oliver, J. M. (2004) Oblique slamming, planing and skimming. Journal of Engineering Mathematics, 48 (3-4). pp. 321-337. ISSN 0022-0833

King, J

Gallimore, L. S. and Whiteley, J. P. and Waters, S. L. and King, J. R. and Oliver, J. M. (2011) Nonuniqueness in a minimal model for cell motility. Mathematical Medicine and Biology . (Submitted)

Moore, M

Moore, M. R. and Ockendon, J. R. and Oliver, J. M. (2012) Air-cushioning in impact problems. IMA Journal of Applied Mathematics . (Submitted)

Moore, M. R. and Howison, S. D. and Ockendon, J. R. and Oliver, J. M. (2012) A note on oblique water entry. Journal of Engineering Maths . (Submitted)

Moore, M. R. and Howison, S. D. and Ockendon, J. R. and Oliver, J. M. (2012) Three-dimensional oblique water-entry problems at small
deadrise angles.
Journal of Fluid Mechanics . (Submitted)

Ockendon, J

Moore, M. R. and Ockendon, J. R. and Oliver, J. M. (2012) Air-cushioning in impact problems. IMA Journal of Applied Mathematics . (Submitted)

Moore, M. R. and Howison, S. D. and Ockendon, J. R. and Oliver, J. M. (2012) A note on oblique water entry. Journal of Engineering Maths . (Submitted)

Moore, M. R. and Howison, S. D. and Ockendon, J. R. and Oliver, J. M. (2012) Three-dimensional oblique water-entry problems at small
deadrise angles.
Journal of Fluid Mechanics . (Submitted)

Howison, S. D. and Ockendon, J. R. and Oliver, J. M. and Purvis, R. and Smith, F. T. (2005) Droplet impact on a thin fluid layer. Journal of Fluid Mechanics . (In Press)

Howison, S. D. and Ockendon, J. R. and Oliver, J. M. (2004) Oblique slamming, planing and skimming. Journal of Engineering Mathematics, 48 (3-4). pp. 321-337. ISSN 0022-0833

Oliver, J

Moore, M. R. and Ockendon, J. R. and Oliver, J. M. (2012) Air-cushioning in impact problems. IMA Journal of Applied Mathematics . (Submitted)

Taroni, M. and Breward, C. J. W. and Howell, P. D. and Oliver, J. M. (2012) Boundary conditions for free surface inlet and outlet
problems.
Journal of Fluid Mechanics . (Submitted)

Moore, M. R. and Howison, S. D. and Ockendon, J. R. and Oliver, J. M. (2012) A note on oblique water entry. Journal of Engineering Maths . (Submitted)

Moore, M. R. and Howison, S. D. and Ockendon, J. R. and Oliver, J. M. (2012) Three-dimensional oblique water-entry problems at small
deadrise angles.
Journal of Fluid Mechanics . (Submitted)

Gallimore, L. S. and Whiteley, J. P. and Waters, S. L. and King, J. R. and Oliver, J. M. (2011) Nonuniqueness in a minimal model for cell motility. Mathematical Medicine and Biology . (Submitted)

Howison, S. D. and Ockendon, J. R. and Oliver, J. M. and Purvis, R. and Smith, F. T. (2005) Droplet impact on a thin fluid layer. Journal of Fluid Mechanics . (In Press)

Howison, S. D. and Ockendon, J. R. and Oliver, J. M. (2004) Oblique slamming, planing and skimming. Journal of Engineering Mathematics, 48 (3-4). pp. 321-337. ISSN 0022-0833

Oliver, J. M. (2002) Water entry and related problems. PhD thesis, University of Oxford.

Oliver, J. M. (1998) The thinning of the liquid layer over a probe in two-phase flow. Masters thesis, University of Oxford.

Purvis, R

Howison, S. D. and Ockendon, J. R. and Oliver, J. M. and Purvis, R. and Smith, F. T. (2005) Droplet impact on a thin fluid layer. Journal of Fluid Mechanics . (In Press)

Smith, F

Howison, S. D. and Ockendon, J. R. and Oliver, J. M. and Purvis, R. and Smith, F. T. (2005) Droplet impact on a thin fluid layer. Journal of Fluid Mechanics . (In Press)

Taroni, M

Taroni, M. and Breward, C. J. W. and Howell, P. D. and Oliver, J. M. (2012) Boundary conditions for free surface inlet and outlet
problems.
Journal of Fluid Mechanics . (Submitted)

Waters, S

Gallimore, L. S. and Whiteley, J. P. and Waters, S. L. and King, J. R. and Oliver, J. M. (2011) Nonuniqueness in a minimal model for cell motility. Mathematical Medicine and Biology . (Submitted)

Whiteley, J

Gallimore, L. S. and Whiteley, J. P. and Waters, S. L. and King, J. R. and Oliver, J. M. (2011) Nonuniqueness in a minimal model for cell motility. Mathematical Medicine and Biology . (Submitted)

This list was generated on Mon Oct 20 11:25:10 2014 BST.